# SDR CA960927007

- Difficulty date: September 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cessna 337G
- Engine: Cont IO360G
- Propeller: Mcauly D2AF34C306
- System (JASC): 2434 · DC Generator-Alternator
- Part: Alternator
- Part number: C6115020204
- Condition: Broken Drive
- Location: Dc Sys
- Stage of operation: CR
- Nature of condition: H
- Precautionary procedure: K

## Discrepancy

(CAN) THE ALTERNATOR FAILED IN FLIGHT AND GROUND INSPECTION REVEALED THE DRIVE SHAFT HAD SHEARED.
